MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ZEE BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ZEE BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094141
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Siemens was informed about an incident that occurred while operating the artis zee biplane system.During an interventional procedure, a ceiling suspended lead radiation shield manufactured by a third party ¿ mavig - fell down.The procedure was continued and completed on the same unit.Detailed clarifications of this event are currently ongoing.Therefore, the event is reported in doubt.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
H3, h6: the detailed investigation of the complaint event and system was completed.During a procedure, due to a misunderstanding, it was initially thought that the x-ray protection shield fell.However, further clarification showed that a thin metal plate from the joint of a third-party support arm for the x-ray protection shield fell.The purpose of the thin metal plate is to prevent dirt from entering the joint.The thin metal plate is light and without sharp edges.The support arm could still be moved, and no adverse event was communicated after the incident.The third-party supplier was notified, and the issue was investigated.Investigation showed that the plastic cover that holds the thin metal plate was damaged, causing the thin metal plate to fall.However, it cannot be determined, how the plastic cover was damaged.The thin metal plate is removed.The incident described in the reported event is not classified as a reportable event adverse event after a thorough investigation because neither serious injury, death, nor unexpected prolonged hospitalization of the patient or other person occurred or is to be expected, even if the incident recurs.

Brand Name
ARTIS ZEE BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key17583847
Report Number3004977335-2023-00093
Device Sequence Number12023274
Product Code OWB
UDI-Device Identifier04056869010069
UDI-Public04056869010069
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094141
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown